# SDR SWAA2022012130149

- Difficulty date: April 20, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 57,885 hours, 33,747 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE FIXED PANEL LOWER SEAL RIB BRACKET CRACKED / REMOVED AND REPLACED BRACKET REF SRM 51-40-02.
